Oncology Cardiology / Cardiovascular Respiratory / COPD / Asthma Infectious Disease Gastroenterology Diabetes / Metabolic Neurology Women's Health Rheumatology Mental Health / Psychiatry Dermatology Rare Diseases Men's Health
MHRA • NHS England • NICE • UKHSA

Clinical News & Alerts

1103+ sourced updates — safety alerts, regulatory decisions and NHS England announcements, verified for UK clinicians.

MHRA Safety Alert NHS England NICE Update UKHSA
📰
Clinical News

Latest Alerts & Updates

⚠️ Safety Alert
MHRA
Warfarin: be alert to the risk of drug interactions with tramadol
Taking warfarin and tramadol together can cause harmful drug interactions, which can raise the International Normalised Ratio (INR), and result in severe…
20 Jun 2024 View brief →
⚠️ Safety Alert
MHRA
Letters and medicine recalls sent to healthcare professionals in May 2024
A summary of recent letters and notifications sent to healthcare professionals about medicines and medical devices. This update is best treated as…
20 Jun 2024 View brief →
⚠️ Safety Alert
MHRA Dermatology
Topical steroids: introduction of new labelling and a reminder of the possibility of severe side effects, including Topical Steroid Withdrawal Reactions
Topical steroid products are safe and highly effective treatments for the management of a wide range of inflammatory skin diseases but have…
29 May 2024 View brief →
⚠️ Safety Alert
MHRA
Letters and medicine recalls sent to healthcare professionals in April 2024
A summary of recent letters and notifications sent to healthcare professionals about medicines and medical devices, and information about the publication of…
29 May 2024 View brief →
⚠️ Safety Alert
MHRA Mental Health / Psychiatry
Finasteride: reminder of the risk psychiatric side effects and of sexual side effects (which may persist after discontinuation of treatment)
Finasteride: reminder of the risk psychiatric side effects and of sexual side ef...
29 Apr 2024 View brief →
⚠️ Safety Alert
MHRA Mental Health / Psychiatry
Montelukast: reminder of the risk of neuropsychiatric reactions
Healthcare professionals prescribing montelukast should be alert to the risk of neuropsychiatric reactions in all patients including children and adolescents. Reported neuropsychiatric…
29 Apr 2024 View brief →
⚠️ Safety Alert
MHRA
Letters and medicine recalls sent to healthcare professionals in March 2024
A summary of recent letters and notifications sent to healthcare professionals about medicines and medical devices. This update is best treated as…
29 Apr 2024 View brief →
⚠️ Safety Alert
MHRA
Letters and medicine recalls sent to healthcare professionals in February 2024
A summary of recent letters and notifications sent to healthcare professionals about medicines and medical devices. This update is best treated as…
27 Mar 2024 View brief →
⚠️ Safety Alert
MHRA
Codeine linctus (codeine oral solutions): reclassification to prescription-only medicine
Advice for healthcare professionals on the reclassification of codeine linctus to a prescription-only medicine (POM), following a public consultation. This update is…
20 Feb 2024 View brief →
⚠️ Safety Alert
MHRA
Pseudoephedrine: very rare risk of posterior reversible encephalopathy syndrome (PRES) and reversible cerebral vasoconstriction syndrome (RCVS)
There have been very rare reports of posterior reversible encephalopathy syndrome (PRES) and reversible cerebral vasoconstriction syndrome (RCVS) with pseudoephedrine. This update…
20 Feb 2024 View brief →